Macrosomia in infants of insulin-dependent diabetic mothers

Berk, Michael A, Mimouni, Francis, Miodovnik, Menachem, Hertzberg, Vicki and Valuck, Jennifer 1989, Macrosomia in infants of insulin-dependent diabetic mothers, Pediatrics, vol. 83, no. 6, pp. 1029-1034.

Attached Files
Name Description MIMEType Size Downloads

Title Macrosomia in infants of insulin-dependent diabetic mothers
Author(s) Berk, Michael AORCID iD for Berk, Michael A
Mimouni, Francis
Miodovnik, Menachem
Hertzberg, Vicki
Valuck, Jennifer
Journal name Pediatrics
Volume number 83
Issue number 6
Start page 1029
End page 1034
Total pages 6
Publisher American Academy of Pediatrics
Place of publication Evanston, Ill.
Publication date 1989-06
ISSN 0031-4005
Keyword(s) Science & Technology
Life Sciences & Biomedicine
insulin-dependent diabetic mother
Language eng
Indigenous content off
Field of Research 11 Medical and Health Sciences
17 Psychology and Cognitive Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 63 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 78 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 19 Sep 2019, 09:01:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact